# SDR DALA2024021201981

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 72,908 hours, 9,234 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 FWD CARGO DOOR: AFT LOWER CORNER OF DOOR HAS 1/2" ROUND AREA OF DAMAGE FROM A FASTENER HEAD AT LOWER AFT CORNER OF DOOR CUT-OUT. CORRECTIVE ACTION: REPLACED DOOR CORNER PER A330 SRM 51-40-00. (0194629)
